Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform approximation of Abhyankar valuation ideals in function fields of prime characteristic


Author: Rankeya Datta
Journal: Trans. Amer. Math. Soc. 373 (2020), 319-341
MSC (2010): Primary 13A35, 13A18; Secondary 14B05, 13F30, 14G17
DOI: https://doi.org/10.1090/tran/7917
Published electronically: September 25, 2019
MathSciNet review: 4042877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the prime characteristic analogue of a characteristic 0 result of Ein, Lazarsfeld, and Smith on uniform approximation of valuation ideals associated with real-valued Abhyankar valuations centered on regular varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13A35, 13A18, 14B05, 13F30, 14G17

Retrieve articles in all journals with MSC (2010): 13A35, 13A18, 14B05, 13F30, 14G17


Additional Information

Rankeya Datta
Affiliation: Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, Illinois 60607
Email: rankeya@uic.edu

DOI: https://doi.org/10.1090/tran/7917
Received by editor(s): August 14, 2017
Received by editor(s) in revised form: May 20, 2019
Published electronically: September 25, 2019
Additional Notes: The author’s work was supported by a department fellowship at the University of Michigan and Karen Smith’s NSF grant DMS $# 1501625$. Preliminary results were obtained during the author’s stay at the University of Utah, and he is grateful to Karl Schwede for the invitation.
Article copyright: © Copyright 2019 American Mathematical Society